# SDR KCSA071130

- Difficulty date: April 6, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN EMPENNAGE SKIN EXTENDING THROUGH PREVIOUS REPAIR AT STA 2650 WL 315 LBL 40.
